Entry Comon:1993:CAS from tcs1990.bib

Last update: Wed Sep 26 02:11:46 MDT 2018                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Comon:1993:CAS,
  author =       "Hubert Comon",
  title =        "Complete axiomatizations of some quotient term
                 algebras",
  journal =      j-THEOR-COMP-SCI,
  volume =       "118",
  number =       "2",
  pages =        "167--191",
  day =          "27",
  month =        sep,
  year =         "1993",
  CODEN =        "TCSCDI",
  ISSN =         "0304-3975 (print), 1879-2294 (electronic)",
  ISSN-L =       "0304-3975",
  bibdate =      "Mon Jul 19 22:17:34 MDT 1999",
  bibsource =    "http://www.elsevier.com/cgi-bin/cas/tree/store/tcs/cas_free/browse/browse.cgi?year=1993&volume=118&issue=2;
                 http://www.math.utah.edu/pub/tex/bib/tcs1990.bib",
  URL =          "http://www.elsevier.com/cgi-bin/cas/tree/store/tcs/cas_sub/browse/browse.cgi?year=1993&volume=118&issue=2&aid=1269",
  acknowledgement = ack-nhfb,
  classification = "C4210 (Formal logic)",
  corpsource =   "CNRS, Univ. de Paris-Sud, Orsay, France",
  fjournal =     "Theoretical Computer Science",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03043975/",
  keywords =     "associative-commutative function symbols; axioms;
                 Boolean algebra; Complete axiomatizations;
                 decidability; decidable; first-order theory; quasi-free
                 theory; quotient term algebras",
  pubcountry =   "Netherlands",
  treatment =    "T Theoretical or Mathematical",
}

Related entries